4th joint report between SCD & Idleb health directorate in regards to Khan Shaykhun

Print Friendly, PDF & Email

On Tuesday 4 April 2017 at 06:50 a.m., Khan Shaikhoun city in the southern part of Idlib Province in the north of Syria has been targeted with missiles loaded with chemical gases suspected to be chlorine and sarin. This attack caused suffocation injuries to 541 civilians including women and children. Some injuries were serious while some other injuries were so severe and led to the death of 89 persons. This number is liable to increase according to reports coming respectively from hospitals.

Civil Defense teams and ambulance systems immediately responded to this emergency and arrived to the place of the attack and carried injured persons to different hospitals all around Idlib Province as the number was so big. The problem was worse than imagined because the main hospital of Ma'arret Al Nua'man district was destroyed by air strikesows on 2 April 2017, just tow days before the chemical attack. Some serious injuries were referred to Turkish Hospitals.

Medical reports say that the symptoms spotted included intensive respiratory distress, lividity in the body, cough, rampage and screaming, secretion disturbance, muscle spasm, acute diarrhea, foaming, sweating, vomiting, periodical unconsciousness, and unresponsive pupillary light reflex. All these symptoms refer to the use of chemical weapons.

 Until now, number of deaths documented by names has been raised to 89 person:

33 kids

19 women

Number of injuries 541

Number of injuries referred to Turkish hospitals is 54, 3 of them have died there so far.

Friday  7 April 2017